# SDR TQOA2019F00035

- Difficulty date: July 30, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N959PA
- Make and model: Dhav DHC3
- Aircraft serial: 159
- Aircraft time: 30,077 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: KSP6
- Condition: Destroyed
- Location: Rudder
- Part time: 249 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT HE HAD DIFFICULTY MOVING THE RUDDER SO THE PILOT DECLARED AN EMERGENCY LANDING AND LANDING SAFELY. WHILE INSPECTING THE RUDDER SYSTEM, THE BOTTOM BEARING WAS FOUND TO BE IN PIECES WHICH CAUSE EXCESSIVE PLAY WHEN RUDDER WAS IN MOTION.
